# SDR ASAA2019050129203

- Difficulty date: May 1, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 46,017 hours, 14,000 cycles
- Engine: Cfmint CFM567B27
- Engine time: 46,017 hours, 14,000 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut Plate
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 46,017 hours, 14,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 NR 2 ENG INLET AND FAN BLADES DETAILED INSP FOUND 25 EA NUTPLATES ON O/B SIDE OF FAN FRAME FROM 1 O'CLOCK TO 6 O'CLOCK POS BEHIND OIL TANK, ALF, WITH 1 NUTPLATE BEHIND HMU HAVE CORROSION UNDER NUTPLATES. GROUNDED - YES. REMOVED AND REPLACED ENGINE.
